Jessinxa
Badges: 2
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
Hey, Im 17 and I’ve started Cerelle 5 weeks ago and have started having really heavy and painfully periods.I usually have really short ones and have never really have cramps. Besides the occasional one every now and then. I was very irregular before and since being on the pill I’ve been on twice and have had nausea, headaches, cramps and heavy periods.My boyfriend also want me to come off as I’ve not been sleeping. Having nightmares, night shakes and overall just can’t sleep.I don’t know if I should just stop as I went on to them so I would not have periods anymore for a trip away in April ( yeah I know that’s a long time away) but I don’t want to ruin it with being on as it’s a birthday trip away I am planing for my boyfriend Should I just stop all together or Will staying on make my periods stop ? Thanks JM
0
reply
0le
Badges: 21
Rep:
?
#2
Report 1 week ago
#2
I think in this case, it is fine to stop taking the medicine if you are just using it as a means to prevent pregnancy. Remember that if you plan to have sex, you will no longer be on the pill.

Speak to your GP to arrange alternative medication. You should be doing this whenever you have an adverse reaction to any medication you take! I am not sure why you've waited 5 weeks to do this - please do not delay any further.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (267)
60.96%
Yes- I don't like it (21)
4.79%
No- I want it (117)
26.71%
No- I don't want it (33)
7.53%

Watched Threads

View All